# SDR USAA2014062700007

- Difficulty date: June 26, 2014
- Submitted: June 27, 2014
- Operation: Air carrier
- Aircraft: N255AY
- Make and model: Boeing 767-2B7
- Aircraft serial: 25257
- Aircraft time: 96,206 hours, 17,421 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bracket
- Part number: 8200008704
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER LIGHT BRACKET MISSING FROM R2 EXIT SIGN.  REPLACED EXIT SIGN.
